Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014, Article ID 949718, 9 pages
Research Article

Multiple Control Strategies for Prevention of Avian Influenza Pandemic

1Department of Mathematics, Bacha Khan University, Charsadda 24420, Pakistan
2Department of Mathematics, Abdul Wali Khan University Mardan, Mardan 23200, Pakistan
3Department of Mathematics, University of Malakand, Chakdara 23101, Pakistan

Received 28 August 2013; Accepted 31 December 2013; Published 24 February 2014

Academic Editors: P. Crooke and G. Fedele

Copyright © 2014 Roman Ullah et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Kwang Su Kim, Giphil Cho, and Il Hyo Jung, “Optimal Treatment Strategy for a Tumor Model under Immune Suppression,” Computational and Mathematical Methods in Medicine, vol. 2014, pp. 1–13, 2014. View at Publisher · View at Google Scholar